advertisement
Question
Posted by: Gesiggie | 2010-03-16

Stillnox

Hi Doc,

I have been taking Stillnox 12,5mg for the past 6 months? every night. I can not sleep without it and some nights I have to wait almost 2 hours before I get sleepy.

I also take my Cipralex and Aterax at night. I have been getting dizzy spells during the day and was wondering if any of the above medication can cause it?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have already tried to answer this the other time it was posted, though there are gremlins in the forum sysrtem, which have been extremely frustrating for me. You really need to discuss this in detail with the prescribing doctor. Changing the timing of the meds might help, but check this with him. Aterax is very sedative and best taken at night.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-03-17

I have already tried to answer this the other time it was posted, though there are gremlins in the forum sysrtem, which have been extremely frustrating for me. You really need to discuss this in detail with the prescribing doctor. Changing the timing of the meds might help, but check this with him. Aterax is very sedative and best taken at night.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement